Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 44 found articles
 
 
  Constraint qualifications for constrained Lipschitz optimization problems and applications to a MPCC
 
 
Title: Constraint qualifications for constrained Lipschitz optimization problems and applications to a MPCC
Author: Zhang, Shaowu
Zhang, Jie
Zhang, Liwei
Wang, Wei
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 75 (2012) nr. 2 pages 17 p.
Year: 2012
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 44 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands